# SDR UALA2011081504275

- Difficulty date: August 13, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 50,128 hours, 5,981 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERG EXIT LIGHT STRIP ACROSS FROM LAV 1L FLICKERS.  CYCLED EMERG LIGHTS IN ALL POS.  NO IND OF FLICKERING ACROSS FROM LAV 1L AT THIS TIME.  OK FOR SERVICE.
